After taking sevikar HCT40/5/25 mg for about a year , suddenly start coughing for few months, just wondering can this meditation causes coughing.
Dr. Farshad Ghazanfari   MD,FRACP
Dr. Farshad Ghazanfari MD,FRACP
General physician, Musculoskeletal physician, Sport and exercise physician
Melbourne
This drug contains olmesartan ARB2 inhibitor) the cough as side effects of olmesartan is equal to placebo
So look for other causes reflux asthma or coad

Related questions

Got questions?

Our experts have answered 4 questions about Sevikar 40/5 Tablets

This value is too short. It should have __LIMIT__ character or more.

  • Your question will be published anonymously.
  • Make it one, clear medical question and be brief.
  • Question will go to all specialists using this site. Not to one specific doctor.
  • This service does not replace a consultation with a healthcare professional. If you have a problem or urgency, go to your doctor or emergency room.
  • Questions about a specific case or second opinion requests are not allowed.

We will use it to notify you about the answer. It will not be published online.
All the contents published in Doctoralia.com.au, especially medical question and answers, are informative and in no case must be considered a substitute for medical advice.